Medical Specialty >> Psychiatry

Doctors Lounge - Psychiatry Answers

Back to Psychiatry Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/24/2017.

Forum Name: Antidepressants

Question: Antidepressants linking to Suicide.


 Ryansgirl - Wed May 04, 2005 11:29 am

Hi. I'm doing an essay on how certain antidepressants can lead to Suicide. I have experianced this and I was wondering if anyone else has. I would like to know what exactly happened. Thank you for your help.
 Theresa Jones, RN - Fri May 06, 2005 6:26 am

User avatar Hi Ryansgirl,
Here is a web link with a wealth of information regarding FDA's black box warnings, different antidepressants including the companies that manufacture the medications, etc.
http://www.antidepressantsfacts.com/
I hope you find this somewhat helpful.
Sincerely,
Rntdj
 Ryansgirl - Tue May 10, 2005 1:44 pm

Thanks for the URL it helped a lot. I was on Prozac and I had to take myself off of it without my doctors consent. After I had been off of them, he said it was okay.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us